Title: The number of orderings of n items
Authors: Omey, Edward ×
Van Gulck, Stefan #
Issue Date: 2007
Publisher: Société Mathématique de Belgique
Series Title: Bulletin of the Belgian Mathematical Society - Simon Stevin vol:14 pages:229-237
ISSN: 1370-1444
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Faculty of Economics and Business (FEB) - miscellaneous
Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science